# SDR UPS04842479

- Difficulty date: May 12, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 783,702 hours, 6,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 51242520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, CORROSION ON FUSELAGE SKIN AND AROUND FASTENER HOLES FS 300-320 L29L.  REMOVED CORROSION AND FOUND OUT OF LIMITS ORIG THICKNESS .063 THINNEST SPOT .034 720 IAW DC8 SRM 51-1-8 AND 53-2-0.  FAB, ALODINED, PRIMED AND INSTALLED 31 REPAIR ANGLE IAW DC8 SRM 53-2-2 FIG 10, 51-1-8, AND 51-1-20D.
